# SDR AALA20101117TUL17

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 54,086 hours, 14,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING STRAP CRACKED MAIN EMERGENCY EQUIPMENT STATION 365 LEFT TUNNEL.  INSTALLED REPAIR PER SRM 53-10-51-2R-1.
